New York, 2005Flood in New York, April 3, 2005
April 3, 2005 · NWS ALY · 1 event in 1 county or zone
1 flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Apr 3, 10:41 AM EST, 2 hours 19 minutes earlier.
Area forecast discussion, Apr 3, 10:41 AM EST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBANY NY
1141 AM EDT SUN APR 3 2005
.SHORT TERM (REST OF TODAY)...LATEST RADAR PICTURE SHOWING PRECIP
STARTING TO ROTATE BACK INTO WESTERN PORTION OF CWA. WILL UPDATE
GRIDS AND ZONES TO ADJUST POPS FOR THIS AFTERNOON AND ALSO INTRODUCE
A CHANCE OF SNOW SHOWERS TONIGHT WITH COOLER AIR MOVING IN TONIGHT.
HAVE ALSO ADJUSTED TEMPS FOR TODAY.
&&
.PREVIOUS DISCUSSION...
(ISSUED 535 AM EDT SUN APR 3 2005)
SHORT TERM (TODAY THROUGH MONDAY NIGHT)...
THE CYCLONE THAT BROUGHT HEAVY RAIN TO THE COUNTY WARNING AREA
YESTERDAY AND EARLY SATURDAY NIGHT HAS REACHED ITS PEAK INTENSITY
AND WILL WEAKEN AS IT MOVES NORTHWARD INTO NEW YORK TODAY. A LARGE
AREA OF DRY AIR IN THE UPPER ATMOSPHERE HAS MOVED OVER THE COUNTY
WARNING AREA...AND THE RAINFALL WAS MUCH LESS WIDESPREAD AND LIGHTER
THAN IT WAS SATURDAY EVENING. THERE WILL BE RAINFALL TODAY AT
TIMES...BUT IT WILL BE SHOWERY AND MUCH OF THE MORNING WILL BE DRY
IN A LARGE PORTION OF THE COUNTY WARNING AREA. THE PRECIPITATION
WILL BECOME MORE WIDESPREAD THIS AFTERNOON INTO THIS EVENING AS THE
UPPER LEVEL CYCLONE MOVES INTO CLOSER PROXIMITY. THE RAINFALL WILL
BECOME LESS WIDESPREAD BY MONDAY AS THE SYSTEM CONTINUES TO WEAKEN
AND MOVE NORTHEAST. DRIER AIR WILL SLOWLY TAKE HOLD THROUGH MONDAY
NIGHT...AND BY DAYBREAK TUESDAY...THE AREA SHOULD BE ENTIRELY DRY.
WE CONTINUED THE FLOOD WATCH THROUGH 6 PM TONIGHT. SEVERAL
WATERWAYS WERE FLOODING...AND OTHERS WERE RISING RAPIDLY. ANY
ADDITION RUNOFF FROM RAINFALL AND MELTING SNOW WILL EXACERBATE THE
SITUATION. IT WAS QUITE MILD LAST NIGHT...WITH TEMPERATURES IN THE
50S IN MUCH OF THE REGION...SO MELTING SNOW WAS LIKELY CONTRIBUTING
TO RUNOFF. LITTLE TEMPERATURE CHANGE IS EXPECTED TODAY AS CLOUDS
AND SHOWERS DAMPEN THE NORMAL DIURNAL TEMPERATURE RISE. TONIGHT...A
COLDER AIR MASS WILL SLOWLY TAKE HOLD...AND RAIN SHOWERS WILL CHANGE
TO SNOW SHOWERS IN THE HIGHER ELEVATIONS TO THE WEST AND NORTH OF
THE HUDSON VALLEY. SLIGHT ACCUMULATIONS OF SNOW ARE POSSIBLE IN THE
HILLS AND MOUNTAINS. THE MAXIMUM AND MINIMUM TEMPERATURES WERE
SELECTED FROM THE AVIATION AND NORTH AMERICAN MESOSCALE MODELS. WE
FAVORED THE HIGHER AVIATION VALUES FOR MINIMUM READINGS TONIGHT AND
WENT WITH A BLEND OF GUIDANCE FOR THE MAXIMUM TEMPERATURES TODAY AND
MONDAY AND FOR THE MINIMUM READINGS MONDAY NIGHT. THE WIND FORECAST
WAS MAINLY FROM THE NORTH AMERICAN MESOSCALE MODEL. THE PROBABILITY
GUIDANCE FROM THESE MODELS WAS CATEGORICAL AND LIKELY...AND WE SAW
NO REASON TO DISAGREE. THE PROBABILITY GUIDANCE REMAINS HIGH
TONIGHT AND FALLS OFF BY MONDAY.
LONG TERM (TUESDAY THROUGH SATURDAY)...
THE PREVIOUS FORECAST LOOKED REASONABLE AND WE MADE ONLY A FEW
CHANGES INTO THE MIDWEEK PERIOD BASED ON THE LATEST GUIDANCE.
HYDROLOGY...
WIDESPREAD MODERATE TO MAJOR FLOODING IS TAKING PLACE MAINLY ACROSS
THE CATSKILL AND SCHOHARIE BASINS. MORE FLOODING IS POSSIBLE
THROUGH SUNDAY AS THE RUNOFF AND SNOWMELT CONTINUES TO SWELL SMALL
STREAMS TO THE NORTH AND WEST OF ALBANY. THESE STREAMS WILL FEED
INTO THE LARGE RIVERS BRINGING SOME OF THEM AT OR ABOVE FLOOD STAGE.
PLEASE REFER TO OUR LATEST FLOOD STATEMENTS AND WARNINGS REGARDING
FLOODING. AS FAR AS ADDITIONAL RAINFALL GOES...WE GENERALLY EXPECT A
QUARTER OF AN INCH OR LESS IN WIDELY SCATTERED SHOWERS ON SUNDAY
INTO SUNDAY NIGHT. DRIER WEATHER SHOULD FOLLOW MONDAY INTO WEDNESDAY
GIVING OUR HSA SOME TIME TO DRY OUT BEFORE THE NEXT POSSIBLE
RAINSTORM THREATENS BY THURSDAY.
AVIATION...
THE HEAVY RAINS HAVE LEFT MOST OF THE AREA AND THE WIND WAS
DIMINISHING. HOWEVER...MVFR/IFR CIGS WILL PERSIST OVERNIGHT ALONG
WITH SOME SPOTTY DRIZZLE AND PATCHY FOG. THE CEILINGS WILL REMAIN IN
THE MVFR/VFR THRESHOLD ON SUNDAY WITH WIDELY SCATTERED SHOWERS AND
RELATIVELY LIGHT WIND UNDER 12 KTS. SHOWERS WILL BECOME A LITTLE
MORE NUMEROUS BY SUNDAY EVENING..AND COULD MIX IN WITH A LITTLE
SNOW...ESPECIALLY NORTH AND WEST OF ALBANY.
FIRE WEATHER...DAMP CONDITIONS WILL CONTINUE TODAY AND ONLY SLOWLY
DRY OUT MONDAY INTO TUESDAY. THE FIRE WEATHER THREAT WILL REMAIN
VERY LOW INTO THE WORK WEEK.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH 6PM EDT TODAY.
FLOOD WARNING FOR THE HOUSATONIC RIVER.
MA...FLOOD WATCH THROUGH 6PM EDT TODAY.
FLOOD WARNING FOR THE HOUSATONIC RIVER.
NY...FLOOD WATCH THROUGH 6PM EDT TODAY.
FLOOD WARNINGS FOR THE MOHAWK...SCHOHARIE...HUDSON...ESOPUS...
METTAWEE AND ROUNDOUT.
VT...FLOOD WATCH THROUGH 6PM EDT TODAY.
&&Hazardous weather outlook, Apr 3, 6:01 AM EST, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
701 AM EDT SUN APR 3 2005
CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-041100-
BENNINGTON VT-EASTERN ALBANY NY-EASTERN COLUMBIA NY-
EASTERN DUTCHESS NY-EASTERN GREENE NY-EASTERN RENSSELAER NY-
EASTERN SCHENECTADY NY-EASTERN ULSTER NY-EASTERN WINDHAM VT-
HAMILTON NY-MONTGOMERY NY-NORTHERN BERKSHIRE MA-NORTHERN FULTON NY-
NORTHERN HERKIMER NY-NORTHERN LITCHFIELD CT-NORTHERN SARATOGA NY-
NORTHERN WARREN NY-NORTHERN WASHINGTON NY-SCHOHARIE NY-
SOUTHEAST WARREN NY-SOUTHERN BERKSHIRE MA-SOUTHERN FULTON NY-
SOUTHERN HERKIMER NY-SOUTHERN LITCHFIELD CT-SOUTHERN SARATOGA NY-
SOUTHERN WASHINGTON NY-WESTERN ALBANY NY-WESTERN COLUMBIA NY-
WESTERN DUTCHESS NY-WESTERN GREENE NY-WESTERN RENSSELAER NY-
WESTERN SCHENECTADY NY-WESTERN ULSTER NY-WESTERN WINDHAM VT-
701 AM EDT SUN APR 3 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEW YORK AND ADJACENT
WESTERN NEW ENGLAND.
.DAY ONE...
WIDESPREAD MODERATE TO MAJOR FLOODING CONTINUES TO OCCUR. UNTIL 6 PM
TODAY...A FLOOD WATCH REMAINS IN EFFECT FOR WATERWAYS THAT HAVE NOT
FLOODED BUT THAT MAY DO SO. PLEASE REFER TO FLOOD WARNING AND WATCH
STATEMENTS FOR FURTHER DETAILS.
.DAYS TWO THROUGH SEVEN...
FLOODING IS LIKELY TO OCCUR ON MAJOR RIVERS THROUGH MONDAY. RAINFALL
WILL BE SCATTERED AND LIGHT ON MONDAY...WITH DRY WEATHER LIKELY
TUESDAY AND WEDNESDAY. THERE IS A SLIGHT RISK OF MORE HEAVY RAIN
LATE IN THE WORK WEEK OR EARLY IN THE WEEKEND.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
SKYWARN SPOTTERS ARE ACTIVATED FOR THE FOLLOWING COUNTIES...
ULSTER...GREENE...DUTCHESS...LITCHFIELD...COLUMBIA...BERKSHIRE...
MONTGOMERY...FULTON...SCHOHARIE...ALBANY...SCHENECTADY...
RENSSELAER...SARATOGA...WASHINGTON...BENNINGTON...WINDHAM....
HERKIMER...HAMILTON AND WARREN COUNTIES.
ANY REPORTS OF RAINFALL WOULD BE GREATLY APPRECIATED AT THE WEATHER
SERVICE IN ALBANY.
In the hours before
Local storm report, Apr 3, 11:26 AM EST, 1 hour 34 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK
TROOP D
1225PM SUN APR 03 2005
#1 0000001 000
DHMR WLSR
00024 FILE 28 HERKIMER CO E911 NY021013N APR 03-05
TO NATIONAL WEATHER SERVICE
ROAD CONDITION REPORT FOR DATE: 04/03/05 TIME 12:30 PM
COUNTY AFFECTED: HERKIMER
HIGHWAY AFFECTED: MILLERS MILLS RDFROM MCKOONS RD TO HOUSE RD
CONDITION: CLOSED DUE TO FLOODING
ANTICIPATED RETURN TO NORMAL CONDITION: UNKNOWN
AUTH SNYDER,G HERK CO 911
OPER - SCHOLL,JOHN W 1224
Local storm report, Apr 3, 11:38 AM EST, 1 hour 22 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK
TROOP C
1237PM SUN APR 03 2005
#1 0000001 000
CNWH WLSR APTS
00575 FILE 28 PD NORWICH NY0082400 APR 03-05
TO NATIONAL WEATHER SERVICE
ROAD CONDITION REPORT FOR 04/03/05 TIME: 1233 HRS
IN THE CITY OF NORWICH, EAST MAIN STREET IS STILL CLOSED ALONG WITH NYS 990L
THE FOLLOWING STREETS ARE ALSO CLOSED DUE TO STREET FLOODING- BURR AVE - TAYLOR
AVE - MARCONI AND OTHER AJOINING STREETS IN THE CITY OF NORWICH. AT THIS TIME
THE CHENANGO RIVER IS STILL RISING AND HAS CRESTED THE BANK ON EAST MAIN TO
HALE STREET/ EXPECTED RETURN TO NORMAL UNKNOWN AT THE PRESENT TIME
APPROXIMATELY 100 PEOPLE HAVE FLOODED BASEMENTS ON THE EAST SIDE OF THE CITY
AND SOME HAVE BEEN EVACUATED
AUTH AND SENDER PTLM CRAIG L BERRY 1238
OPER - BERRY,CRAIG L 1236
Local storm report, Apr 3, 12:00 PM EST, 1 hour before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK
TROOP F
1259PM SUN APR 03 2005
#1 0000001 000
FWAS WLSR APTS
00103 FILE 28 PD VLG WASHINGTONVILLE NY0352000 APR 03-05
TO SURROUNDING AGENCIES
VILLAGE OF WASHINGTONVILLE IS DECLARING STATE OF EMERGENCY DUE TO SEVERE
FLOODING FROM THE MOODNA CREEK, THE FOLLOWING ROADS ARE CLOSED BEVERLY LANE,
PATRICA LANE AND CARDNAL DRIVE. THESE ROAD ARE IMPASSABLE.
AUTH CHIEF STEPHEN L PASCAL
OPER - NIEMANN,PAUL J 1258
Local storm report, Apr 3, 12:52 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
152 PM EDT SUN APR 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLOOD WATERVLIET 42.72N 73.71W
04/02/2005 ALBANY NY LAW ENFORCEMENT
BIKE PATH FLOODED AROUND THE 4TH STREET TUNNEL.
1226 PM FLOOD 4 NW NEW PALTZ 41.79N 74.13W
04/02/2005 ULSTER NY LAW ENFORCEMENT
IN THE TOWN OF HIGH FALLS, THE INTERSECTION OF STONE
RIDGE ROAD AND ROUTE 213 UNDER WATER BUT THE BRIDGE IS
NOT UNDER WATER.
0221 PM FLOOD NEW PALTZ 41.75N 74.08W
04/02/2005 ULSTER NY LAW ENFORCEMENT
SPRINGTOWN ROAD CLOSED BETWEEN KLEINKILL ROAD AND DUG
ROAD.
0236 PM FLOOD CEDARVILLE 42.93N 75.11W
04/02/2005 HERKIMER NY TRAINED SPOTTER
MUD SLIDE REPORTED.
0410 PM FLOOD CLAVERACK 42.22N 73.72W
04/02/2005 COLUMBIA NY TRAINED SPOTTER
CLAVERACK CREEK OUT OF ITS BANKS.
0457 PM FLOOD NORTH BLENHEIM 42.47N 74.44W
04/02/2005 SCHOHARIE NY TRAINED SPOTTER
SMALL CREEKS ALL OUT OF BANKS.
0512 PM FLOOD MIDDLEBURGH 42.60N 74.33W
04/02/2005 SCHOHARIE NY TRAINED SPOTTER
CLUVERWIE CREEK FLOODING.
0532 PM FLOOD CATSKILL 42.21N 73.87W
04/02/2005 GREENE NY LAW ENFORCEMENT
FOLLOWING ROADS CLOSED...EMBOUGHT RD...PAUL SAXE
ROAD...MOUNTAIN ROAD.
0625 PM FLOOD SPRUCETON 42.19N 74.31W
04/02/2005 GREENE NY OTHER FEDERAL
WEST KILL REACHED FLOOD STAGE OF 3.00 FEET.
0625 PM FLOOD GILBOA 42.40N 74.40W
04/02/2005 SCHOHARIE NY LAW ENFORCEMENT
ELY ROAD CLOSED BETWEEN GUINEA ROAD AND SPENCER ROAD.
CULVERT WASHED OUT.
0700 PM FLOOD KINGSTON 41.93N 74.00W
04/02/2005 ULSTER NY EMERGENCY MNGR
STATE OF EMERGENCY DECLARED
0815 PM NON-TSTM WND DMG LEXINGTON 42.24N 74.37W
04/02/2005 GREENE NY EMERGENCY MNGR
ROOF BLOWN OFF HOUSE.
0910 PM FLOOD FREEHOLD 42.36N 74.05W
04/02/2005 GREENE NY LAW ENFORCEMENT
COUNTY ROUTE 67 CLOSED.
0910 PM FLOOD MIDDLEBURGH 42.60N 74.33W
04/02/2005 SCHOHARIE NY AMATEUR RADIO
WATER IN FIELDS OVER ROUTE 145.
0912 PM FLOOD JEWETT 42.27N 74.30W
04/02/2005 GREENE NY LAW ENFORCEMENT
FOLLOWING ROADS CLOSED...CR 77/CR 23C/SR 23A/CR 14
1015 PM FLOOD HAINES FALLS 42.20N 74.10W
04/02/2005 GREENE NY EMERGENCY MNGR
STATE ROUTE 23A WASHED OUT.
1030 PM FLOOD SAUGERTIES 42.07N 73.95W
04/02/2005 ULSTER NY TRAINED SPOTTER
HEAVY RAINFALL HAS PUSHED WATER OVER ROADS NEAR BLUE
MOUNTAIN RESERVOIR.
1052 PM FLOOD COLUMBIAVILLE 42.32N 73.75W
04/02/2005 COLUMBIA NY TRAINED SPOTTER
STOCKPORT CREEK OUT OF ITS BANKS.
1137 PM FLOOD RENSSELAERVILLE 42.52N 74.14W
04/02/2005 ALBANY NY AMATEUR RADIO
STATE ROUTE 145 CLOSED DUE TO FLOODING OF CATSKILL CREEK.
1225 AM FLOOD GREENVILLE CENTER 42.39N 74.00W
04/03/2005 GREENE NY TRAINED SPOTTER
ROUTE 32 UNDER WATER.
1225 AM FLOOD LEEDS 42.26N 73.90W
04/03/2005 GREENE NY TRAINED SPOTTER
RT 23B UNDER WATER AT THE INTERSECTION OF CORTERSKILL
ROAD. LEXINGTON ALSO UNDER WATER.
0310 AM FLOOD SHANDAKEN 42.12N 74.40W
04/03/2005 ULSTER NY TRAINED SPOTTER
BUSHNELLSVILLE CREEK OUT OF ITS BANKS. ROUTE 42 FLOODED.
IN THE TOWN OF LEXINGTON ROUTE 42 CLOSED WITH BOULDERS ON
THE ROAD.
0337 AM FLOOD MIDDLEBURGH 42.60N 74.33W
04/03/2005 SCHOHARIE NY LAW ENFORCEMENT
SIGNIFICANT EVACUATIONS AT THE INTERSECTION OF ROUTE 30
AND BAKERS ROAD. OTHER EVACUATIONS THROUGHOUT THE COUNTY.
0350 AM FLOOD WEST BRATTLEBORO 42.86N 72.60W
04/03/2005 WINDHAM VT LAW ENFORCEMENT
WHETSTONE BROOK OUT OF ITS BANKS. PRELIMINARY EVACUATION
OF TRAILER ON STATE ROUTE 9.
0441 AM FLOOD NEW PALTZ 41.75N 74.08W
04/03/2005 ULSTER NY LAW ENFORCEMENT
PANCAKE HOLLOW ROAD TO SOUTH CHODIKEE LAKE ROAD CLOSED
DUE TO FLOODING.
0759 AM FLOOD DELMAR 42.62N 73.83W
04/03/2005 ALBANY NY LAW ENFORCEMENT
KENWOOD AVENUE CLOSED BETWEEN GLENDALE AND ADAMS PLAZA.
0827 AM FLOOD NEW PALTZ 41.75N 74.08W
04/03/2005 ULSTER NY LAW ENFORCEMENT
PLAINS ROAD FROM MAIN STREET TO LOCUST LANE FLOODED.
0941 AM FLOOD BROOME CENTER 42.46N 74.35W
04/03/2005 SCHOHARIE NY LAW ENFORCEMENT
STONESTHROW ROAD CLOSED DUE TO FLOODING. BRIDGE DAMAGED.
1041 AM FLOOD MIDDLEBURGH 42.60N 74.33W
04/03/2005 SCHOHARIE NY LAW ENFORCEMENT
THE INTERSECTION OF ROUTE 30 AND ROUTE 145 CLOSED BY
POLICE DUE TO FLOODING.
1049 AM FLOOD BROOME CENTER 42.46N 74.35W
04/03/2005 SCHOHARIE NY TRAINED SPOTTER
BROOME CENTER ROAD BLOCKED BY BASEBALL TO BASKETBALL SIZE
ROCKS, 1/2 MILE FROM THE ALBANY COUNTY LINE.
1108 AM NON-TSTM WND DMG LEXINGTON 42.45N 71.23W
04/03/2005 XXX XX BROADCAST MEDIA
TREES DOWN.
1226 PM FLOOD KERHONKSON 41.78N 74.30W
04/03/2005 ULSTER NY LAW ENFORCEMENT
TRACTOR TRAILER TANKER FLOATED INTO BRIDGE IN THE
RONDOUT. MANY ROADS REPORTED CLOSED THROUGHOUT ULSTER
COUNTY.
0100 PM FLOOD HERKIMER 43.03N 74.99W
04/03/2005 HERKIMER NY LAW ENFORCEMENT
ROADS CLOSED DUE TO FLOODING.
0100 PM FLOOD WEST WINFIELD 42.88N 75.19W
04/03/2005 HERKIMER NY LAW ENFORCEMENT
ROUTE 20 CLOSED DUE TO FLOODING.
0100 PM FLOOD COLUMBIA CENTER 42.93N 75.04W
04/03/2005 HERKIMER NY LAW ENFORCEMENT
MILLER MILLS ROAD CLOSED DUE TO FLOODING. OTHER MINOR
FLOODING IN BASEMENTS.
0144 PM FLOOD COHOES 42.77N 73.71W
04/03/2005 ALBANY NY AMATEUR RADIO
BIKE PATH FROM COHOES TO MENANDS UNDER WATER.
&&
GMAGLARAFlood, Southern Herkimer
- When
- April 3, 1:00 PM EST to 6:00 PM EST
- Where
- Southern Herkimer forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 43.420, -74.962 (the zone’s center; the record gives no point)
Roads closed due to flooding in the town of Herkimer.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind in West Virginia, April 3, 20051 death · 2 injured · 50 kt wind · 6 events
- Flood in Pennsylvania, April 3 to 5, 2005$40 million · 1 event
- Flash Flood in Pennsylvania, April 3, 2005$3.0 million · 1 event
- Flash Flood in New York, April 3, 2005$3.0 million · 1 event
- Flooding in Maine, April 3 to 4, 2005$1.3 million · 17 events
- Heavy Snow in New York, April 3, 20052 injured · $600,000 · 5 events
- Flooding in New Hampshire, April 3 to 4, 2005$945,000 · 10 events
- Flood in Pennsylvania, April 3 to 6, 2005$1.0 million · 1 event
- Flash Flood in Pennsylvania, April 3, 2005$1.0 million · 1 event
- Flood in Pennsylvania, April 3, 2005$1.0 million · 1 event
- Flood in Pennsylvania, April 3 to 4, 2005$500,000 · 1 event
- Flood in New York, April 3, 2005$275,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5448549.